# SDR C8GA20090055

- Difficulty date: February 5, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N357KP
- Make and model: Boeing 727230
- Aircraft serial: 20675
- Aircraft time: 69,532 hours, 37,070 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Intake Duct
- Condition: Corroded
- Location: Nr 2 Engine
- Part time: 69,532 hours, 37,070 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY MAINTENANCE IS WAS NOTED THAT THE NR 2 ENGINE S DUCT HAS CORROSION ON THE LOWER INNER SKIN AT UPPER AFT CORNER OF DUCT ACCESS DOOR.  CUT OUT DAMAGE DIM 9.25 INCH BY 5 INCH.  FABRICATED DOUBLER FROM 7075-O  .080 INCH DIM 16 INCH BY 11.5 INCH HEAT TREATED TO T6.  FABRICATED FILLER FROM 2024 T3 .040" DIM 9.25 INCH BY 5 INCH.  INSTALLED REPAIR, NO OTHER DEFECTS WERE NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.(R1)
